# SDR IPXA2023110891070

- Difficulty date: September 27, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 118,551 hours, 19,949 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT TRUNNION, CRACKS
